Alert archive / Kentucky / Tornado Warnings in 2025
Tornado Warning 152, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Nov 18, 2025, 6:29 PM CST for Fulton County, Kentucky; Mississippi County, Missouri. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2025, 6:29 PM CST (00:29 UTC)
- Expired
- Nov 18, 2025, 7:00 PM CST
- In force
- 31 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Fulton County, KY, Mississippi County, MO
The radar
The Paducah radar (KPAH), 59 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 18, 4:28 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Nov 18, 5:44 PM CST, 45 minutes earlier. Its key messages:
- Another round of showers and thunderstorms is expected late this afternoon through this evening. A few strong to severe storms cannot be ruled out mainly over southeast Missouri and the Purchase Area of west Kentucky.
- After a dry Wednesday, multiple rounds of showers and thunderstorms are expected late Wednesday night through Friday night.
- Above normal temperatures will continue into early next week.
Area forecast discussion, Nov 18, 5:44 PM CST, 45 minutes before
Area Forecast Discussion National Weather Service Paducah KY 544 PM CST Tue Nov 18 2025 .KEY MESSAGES... - Another round of showers and thunderstorms is expected late this afternoon through this evening. A few strong to severe storms cannot be ruled out mainly over southeast Missouri and the Purchase Area of west Kentucky. - After a dry Wednesday, multiple rounds of showers and thunderstorms are expected late Wednesday night through Friday night. - Above normal temperatures will continue into early next week. && .UPDATE... Issued at 537 PM CST Tue Nov 18 2025 Watching storms moving through southeast Missouri closely for signs of rotation, large hail, and downburst winds. The Purchase Area will be involved in the next hour and hopefully, it won't make it to/past the Lakes. && .DISCUSSION... Issued at 139 PM CST Tue Nov 18 2025 A weak surface low over St Louis will attempt to ride east southeast along I-64 through southern Illinois and southwest Indiana this evening. A weak warm front is still lingering over southwest Indiana and adjacent southeast Illinois, but it should clear to the north of the area in the next hour or so. As it does, the continual convective development in that region should subside. Although scattered showers and storms will be possible near the low track late this afternoon and evening, surface-based instability will not be sufficient to support severe storms there. Farther south where some clearing has developed, surface-based CAPE could reach close to 1000 J/kg generally south of a line from Piedmont Missouri through Murray Kentucky. In this region, severe storms with all severe threats will be possible. The CAMs have not been unanimously in favor of development, but the HRRR has been consistently developing at least isolated storms. The main threat window will be from 3-9 PM, and all convection should be south or east of the area by midnight. Enjoy Wednesday which will be dry with slightly above normal temperatures. Beginning late Wednesday night warm advection will begin to produce showers and thunderstorms across the Quad State. This forcing will be in place through Friday when a compact storm system passes eastward over the region. It is not certain how far north the warm front will make it, and any meager threat of severe weather is likely to be along and south of it. Even there, persistent cloud cover and convection will make it hard to develop any significant SBCAPE to support severe weather. At this time, it appears that this storm system will bring beneficial rain of 1-2" to most of the region. This should not result in a significant flash flooding threat. The weekend should be dry with slightly above normal temperatures, but PoPs return Sunday night into Monday, as another storm system approaches. Guidance is not in agreement in the timing of this system, but by mid-week, it is likely to bring another round of showers and thunderstorms. Behind it, a blast of cold air is expected by Thanksgiving. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 544 PM CST Tue Nov 18 2025 Convection will be a concern this evening at KEVV, KOWB, and especially KPAH, where hail and gusty winds will be a possibility. Ceilings are VFR, but IFR and lower ceilings and possibly visibilities in drizzle are expected to push southward over the region later this evening and overnight. Those lowered conditions may linger through the morning before improving midday into the afternoon. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && UPDATE... DISCUSSION...DRS AVIATION...DRS
Hazardous weather outlook, Nov 18, 1:47 PM CST, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 147 PM CST Tue Nov 18 2025 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-191100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 147 PM CST Tue Nov 18 2025 /247 PM EST Tue Nov 18 2025/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will be possible across the Quad State late this afternoon through this evening. A few strong to severe storms will be possible over southeast Missouri and much of the Purchase Area of west Kentucky. Damaging winds, large hail, and even a tornado or two will be possible with any severe storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A chance of thunderstorms returns late Wednesday night in southeast Missouri and continues intermittently over much of the region Thursday through Friday night. Locally heavy rainfall and lightning will be the primary concerns through the period. .SPOTTER INFORMATION STATEMENT... Spotter activation cannot be ruled out later this afternoon and into the evening over southeast Missouri and the Purchase Area of west Kentucky. DRS
In the hours before
Local storm report, Nov 18, 5:28 PM CST, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Paducah KY
528 PM CST Tue Nov 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM Hail 1 SW Scott City 37.21N 89.54W
11/18/2025 M1.00 Inch Scott MO Broadcast Media
Quarter sized hail reported in Scott City.
&&
JGGSpecial weather statement, Nov 18, 5:33 PM CST, 56 minutes before
Special Weather Statement
National Weather Service Paducah KY
533 PM CST Tue Nov 18 2025
ILZ088>090-093-094-190015-
Massac IL-Pope IL-Union IL-Johnson IL-Pulaski IL-
533 PM CST Tue Nov 18 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN UNION...
NORTHEASTERN PULASKI...NORTHWESTERN MASSAC...NORTHWESTERN POPE AND
JOHNSON COUNTIES THROUGH 615 PM CST...
At 532 PM CST, Doppler radar was tracking a strong thunderstorm near
Dongola, or 13 miles southeast of Anna, moving east at 45 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vienna, Dongola, Karnak, Dixon Springs, New Columbia, Ullin, Cypress,
New Grand Chain, Belknap, and Simpson.
This includes the following highways...
Interstate 24 in Illinois between Mile Markers 11 and 28.
Interstate 57 in Illinois between Mile Markers 17 and 25.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CST for
southern Illinois.
&&
LAT...LON 3735 8923 3756 8870 3732 8850 3731 8851
3721 8913
TIME...MOT...LOC 2332Z 254DEG 40KT 3730 8910
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
DWThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 6:10 PM CST | Severe Thunderstorm Warning | PAH | Fulton, Hickman | 50 min |
| Nov 18, 6:53 PM CST | Severe Thunderstorm Warning | PAH | Fulton, Graves, Hickman | 39 min |
| Nov 18, 8:39 PM CST | Areal Flood Advisory | PAH | Daviess, Henderson | 111 min |
Nearby
Tornado Warnings in Kentucky, 2025Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.